# SDR DL767971326

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corrosion
- Location: Wing Ctr Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE WING CENTER SECTION UPPER SKIN, TOP SURFACE, BETWEEN STR U-15 TO THE AFT SPAR AND RBL 75 TO 95.  THE CORROSION CONCENTRATED AROUND THE STRINGER TO SKIN FASTENER HOLES ABOVE THE AFT SPAR AND STR 3 TO 8, 11, 12 AND 15.  THE FASTENER HOLES WERE SPOTFACED WITH A MAX DEPTH OF 0.072 AND COUNTERSINK WASHERS WERE INSTALLED.
